# SDR DALA2019092505584

- Difficulty date: September 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 PASSENGER CABIN L/H O/B MOP SILL (FLOOR SUPPORT) UPPER SURFACE IS CORRODED F.S 1020 TO F.S 1040 AT LBL 65. CORRECTIVE ACTION: REMOVED CORROSION ON PASSENGER CABIN L/H O/B MOP SILL (CREASE BEAM) IAW B757 SRM. AREA WITH MATT LOSS 100% TO BE OUT OF LIMITS IAW B757 SRM. CUT OUT DAMAGED IAW B757 SRM. FABRICATED AND INSTALLED REPAIR PARTS IAW B757 SRM. (1286009)
